Bulletin of the American Mathematical Society

Review: P. Samuel, Algèbre locale

I. S. Cohen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 61, Number 5 (1955), 454-456.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183520014

Citation

Cohen, I. S. Review: P. Samuel, Algèbre locale. Bull. Amer. Math. Soc. 61 (1955), no. 5, 454--456. https://projecteuclid.org/euclid.bams/1183520014


Export citation